Reassessing Woodward's account of explanation: regularities, counterfactuals, and non-causal explanations

Saatsi, JT and Pexton, M (2013) Reassessing Woodward's account of explanation: regularities, counterfactuals, and non-causal explanations. Philosophy of Science: official journal of the Philosophy of Science Association, 80 (5). 613 - 624. ISSN 0031-8248

Abstract

Metadata

Authors/Creators:
  • Saatsi, JT
  • Pexton, M
Dates:
  • Published: December 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jan 2015 13:53
Last Modified: 13 May 2015 22:43
Published Version: http://dx.doi.org/10.1086/673899
Status: Published
Publisher: Philosophy of Science Association
Identification Number: https://doi.org/10.1086/673899

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics